Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 67, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2018, 9:01 AM CDT for Laclede County, Wright County, Missouri. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2018, 9:01 AM CDT (14:01 UTC)
- Expired
- May 19, 2018, 10:00 AM CDT
- In force
- 59 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Laclede County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 81 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 9:09 AM CDT | HAIL 1.5 | Grovespring, MO | |
| May 19, 9:57 AM CDT | HAIL 1 | 2 Ene Manes, MO | SOCIAL MEDIA PICTURES OF QUARTER SIZE HAIL NEAR MANES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1840 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
277
WUUS53 KSGF 191401
SVRSGF
MOC105-229-191500-
/O.NEW.KSGF.SV.W.0067.180519T1401Z-180519T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
901 AM CDT SAT MAY 19 2018
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Northern Wright County in southwestern Missouri...
Southeastern Laclede County in southwestern Missouri...
* Until 1000 AM CDT
* At 901 AM CDT, a severe thunderstorm was located 12 miles north of
Hartville, or 18 miles south of Lebanon, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Competition... Manes...
Lynchburg... Grovespring...
Graff...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3735 9268 3750 9268 3757 9225 3731 9225
TIME...MOT...LOC 1401Z 266DEG 22KT 3743 9260
HAIL...1.00IN
WIND...60MPH
$$
Schaumann5 follow-up statements
954
WWUS53 KSGF 191407
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
907 AM CDT SAT MAY 19 2018
MOC105-229-191500-
/O.CON.KSGF.SV.W.0067.000000T0000Z-180519T1500Z/
Wright MO-Laclede MO-
907 AM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHERN WRIGHT AND SOUTHEASTERN LACLEDE COUNTIES...
At 907 AM CDT, a severe thunderstorm was located 12 miles north of
Hartville, or 18 miles south of Lebanon, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Competition... Manes...
Lynchburg... Grovespring...
Graff...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3735 9264 3742 9265 3750 9264 3757 9225
3731 9225
TIME...MOT...LOC 1407Z 269DEG 21KT 3742 9256
HAIL...1.50IN
WIND...60MPH
$$
Schaumann990
WWUS53 KSGF 191413
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
913 AM CDT SAT MAY 19 2018
MOC105-229-191500-
/O.CON.KSGF.SV.W.0067.000000T0000Z-180519T1500Z/
Wright MO-Laclede MO-
913 AM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHERN WRIGHT AND SOUTHEASTERN LACLEDE COUNTIES...
At 913 AM CDT, a severe thunderstorm was located 12 miles north of
Hartville, or 19 miles south of Lebanon, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Public. Hail to the size of ping pong balls was recently
reported in Grovespring.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Competition... Manes...
Lynchburg... Grovespring...
Graff...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3735 9261 3742 9263 3749 9261 3757 9225
3731 9225
TIME...MOT...LOC 1413Z 266DEG 17KT 3742 9253
HAIL...1.50IN
WIND...60MPH
$$
Schaumann248
WWUS53 KSGF 191429
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
929 AM CDT SAT MAY 19 2018
MOC105-229-191500-
/O.CON.KSGF.SV.W.0067.000000T0000Z-180519T1500Z/
Wright MO-Laclede MO-
929 AM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHEASTERN WRIGHT AND SOUTHEASTERN LACLEDE COUNTIES...
At 929 AM CDT, a severe thunderstorm was located 10 miles north of
Hartville, or 21 miles northwest of Mountain Grove, moving east at 20
mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Competition... Manes...
Lynchburg... Graff...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3734 9252 3741 9254 3751 9253 3757 9225
3731 9225
TIME...MOT...LOC 1429Z 264DEG 16KT 3740 9246
HAIL...1.75IN
WIND...60MPH
$$
Schaumann610
WWUS53 KSGF 191432
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
932 AM CDT SAT MAY 19 2018
MOC105-229-191500-
/O.CON.KSGF.SV.W.0067.000000T0000Z-180519T1500Z/
Wright MO-Laclede MO-
932 AM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHEASTERN WRIGHT AND SOUTHEASTERN LACLEDE COUNTIES...
At 931 AM CDT, a severe thunderstorm was located 10 miles north of
Hartville, or 21 miles northwest of Mountain Grove, moving east at 25
mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Public. This storm has a history of producing hail to the
size of ping pong balls in Grovespring.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Competition... Manes...
Lynchburg... Graff...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3734 9252 3741 9254 3751 9253 3757 9225
3731 9225
TIME...MOT...LOC 1431Z 266DEG 22KT 3740 9244
HAIL...1.75IN
WIND...60MPH
$$
Schaumann857
WWUS53 KSGF 191437
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
937 AM CDT SAT MAY 19 2018
MOC105-229-191500-
/O.CON.KSGF.SV.W.0067.000000T0000Z-180519T1500Z/
Wright MO-Laclede MO-
937 AM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHEASTERN WRIGHT AND SOUTHEASTERN LACLEDE COUNTIES...
At 936 AM CDT, a severe thunderstorm was located 10 miles northeast
of Hartville, or 19 miles northwest of Mountain Grove, moving east at
20 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Public. This storm has a history of producing hail up to
the size of ping pong balls in Grovespring.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Competition... Manes...
Lynchburg... Graff...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3734 9249 3740 9251 3748 9249 3754 9225
3731 9225
TIME...MOT...LOC 1436Z 275DEG 19KT 3739 9242
HAIL...2.00IN
WIND...60MPH
$$
SchaumannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:41 AM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, May 19, 5:41 AM CDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
541 AM CDT Sat May 19 2018
...12Z AVIATION UPDATE...
.SHORT TERM...(Today and tonight)
Issued at 251 AM CDT Sat May 19 2018
A large area of rain and thunderstorms was ongoing in Kansas
early this morning. This was occuring on the nose of a 45kt llj
and aided by a reservoir of 3000MU capes in Oklahoma. Until the
llj veers later this morning, most of this activity will likely
skirt the far northwest corner of the CWA. Other very isolated
showers were beginning to develop across the area and this will
likely continue this morning.
Much like the last few nights, fog has developed over the eastern
ozarks with some localized dense fog across the Rolla area, this
will persist through sunrise before dissipating.
A somewhat messy synoptic situation was unfolding across the
Central Plains with a stationary boundary from Central Arkansas
stretching west into North Central Oklahoma and Northwest Texas
where it meets up with a low pressure and dryline across West
Texas. Given all the precip in Kansas, the true cold front is
likely across the northwest part of the state extending into
Nebraska with several outflow boundaries in Kansas. Several
shortwaves were moving through the developing southwest flow and
will create a messy situation today/tonight given the boundaries
and an increasingly unstable airmass.
For today, expect the stationary boundary to return north through
the area as a warm front this morning into early afternoon. The
airmass will become very unstable along and south of the front by
mid day with temps reaching the low to mid 80s and dewpoints
rising into the upper 60s. ML capes will reach 3000j/kg with about
30kts of effective bulk shear. The RAP and NAM both show CIN
decreasing to near zero along the warm front from 18-21Z across
the northeast 1/2 to 1/3 of the area. A weak wave will also be
moving into the area during this time. IF a thunderstorm develops
along that boundary (or any other boundaries from KS morning
convection), then it would have a high chance of becoming severe
given the instability and shear. Low and mid level lapse rates
will be quite steep therefore large hail and damaging winds would
be the main threats. Again this is conditional on if storms
develop. A few of the 00Z CAMS and the latest 06Z NAMnest do show
isolated storms developing across the area today. This will
definently need to be monitored as we head through the morning
hours. Outside of thunderstorms, it will be very warm today with
temps reaching 90 in a few locations. See climate section for
records.
Other showers and storms will likely develop by afternoon and
evening along the synoptic boundaries from Kansas into Oklahoma.
Models struggle to decide on the evolution of this activity with
CAMS showing a wide range of possibilities. It does looks like the
bulk of the storms could affect our northwestern CWA anywhere from
this evening into the overnight hours. Instability and wind shear
would be favorable for severe storms. Storm evolution and
resultant pop forecasts for today/tonight will likely need further
adjustment once convective evolution/placement becomes more
clear.
.LONG TERM...(Sunday through Friday)
Issued at 251 AM CDT Sat May 19 2018
Depending on how worked over the atmosphere is from Saturday night
storms, additional showers and storms could occur on Sunday since
a front will stall across the area. If enough instability develops
then a severe threat could exist. Currently the best chances of
this is in the northeast CWA closer to better upper level support.
Next week looks warm and unsettled with daily rain/storm chances
given the mid level setup. Monday has the least rain chances with
increasing chances Tuesday through the end of the week. Mainly
looks like a afternoon and evening type of setup that we would
experience during the summer, not May... High temps will likely
reach the mid to upper 80s next week.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 535 AM CDT Sat May 19 2018
VFR conditions are expected at the TAF sites today. Can not rule
out an isolated shower or storm across the area today but coverage
is too low to include in the TAFS at this juncture. Winds will
switch from east to south throughout the day. Slightly better
chances for showers and thunderstorms will move in tonight into
the overnight hours. Low level wind shear will also be possible
tonight.
&&
.CLIMATE...
Issued at 251 AM CDT Sat May 19 2018
Record Highs for Today May 19 2018
JLN 91/1987 and 2006
SGF 91/1987 and 1968
VIH 92/1996
UNO 91/1987
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Dense Fog Advisory until 9 AM CDT this morning for MOZ056>058-
071.
KS...NONE.
&&
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
CLIMATE...BurchfieldHazardous weather outlook, May 19, 8:18 AM CDT, 43 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 818 AM CDT Sat May 19 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201330- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 818 AM CDT Sat May 19 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated lightning risk. Significant fog risk. DISCUSSION... Dense fog will reduce visibilities to one quarter mile or less across Central Missouri from Rolla to Versailles. Visibilities will improve by mid morning. Isolated showers and thunderstorms will be possible at various times throughout today. Scattered storms will continue to push east across central Missouri this morning. Some of these storms will produce hail up to the size of quarters and locally damaging wind. A warm front will lift north through the area during the morning and afternoon hours today. If storms can form along this boundary, they will have the potential to become severe with large hail up to the size of half dollars and damaging winds in excess of 60 mph. This is a conditional risk with the best chance north of Interstate 44. The timeframe for these thunderstorms would be from late morning into the afternoon hours. Additional showers and thunderstorms will develop by late afternoon or evening across Kansas and Oklahoma and move northeast, generally affecting southeast Kansas and western Missouri. Some storms could be severe with large hail and damaging winds the main threats. An isolated tornado can not be ruled out, especially across southeast Kansas. Thunderstorms also would produce cloud to ground lightning and heavy rainfall. The timeframe for these thunderstorms would be from late evening into the Overnight hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional thunderstorm are possible on Sunday. A few storms may become severe across central Missouri if enough instability develops. Additional thunderstorm chances will occur next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this morning across central Missouri mainly north of Highway 60. Spotter activation may then be needed again this afternoon and this evening over this same area. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Local storm report, May 19, 7:53 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 AM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM HAIL PLEASANT HOPE 37.46N 93.27W
05/19/2018 E1.00 INCH POLK MO EMERGENCY MNGR
A LOT OF PEA TO DIME SIZE HAIL WITH SOME
QUARTER SIZE HAIL.
&&Local storm report, May 19, 8:04 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 AM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL 1 S BOLIVAR 37.60N 93.41W
05/19/2018 E0.75 INCH POLK MO PUBLIC
MPING REPORT.
&&Local storm report, May 19, 8:11 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
811 AM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL APPLETON CITY 38.19N 94.02W
05/19/2018 E1.00 INCH ST. CLAIR MO PUBLIC
&&
JSSLocal storm report, May 19, 8:13 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
813 AM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM TSTM WND DMG APPLETON CITY 38.19N 94.03W
05/19/2018 ST. CLAIR MO PUBLIC
TREE LIMBS DOWN THROUGHOUT TOWN UP TO FIVE
INCHES IN DIAMETER.
&&
JSSSpecial weather statement, May 19, 8:34 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Springfield MO
834 AM CDT SAT MAY 19 2018
MOZ080-081-091-092-191415-
Dallas MO-Wright MO-Laclede MO-Webster MO-
834 AM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER...
SOUTHEASTERN DALLAS...NORTHWESTERN WRIGHT AND SOUTHWESTERN LACLEDE
COUNTIES UNTIL 915 AM CDT...
At 833 AM CDT, Doppler radar was tracking a strong thunderstorm near
Conway, or 11 miles southeast of Buffalo, moving northeast at 20 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Lebanon... Bennett Spring State Park...
Morgan... Conway...
Niangua... Phillipsburg...
Twin Bridges... Rader...
Long Lane... Grovespring...
Competition...
This includes Interstate 44 between mile markers 103 and 132.
LAT...LON 3732 9281 3748 9299 3764 9304 3779 9265
3747 9242
TIME...MOT...LOC 1333Z 244DEG 16KT 3755 9292
LindenbergSpecial weather statement, May 19, 8:37 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Springfield MO
837 AM CDT SAT MAY 19 2018
KSZ073-191415-
Bourbon KS-
837 AM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR BOURBON COUNTY UNTIL 915 AM
CDT...
At 837 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Humboldt, moving northeast at 35 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Fort Scott... Marmaton...
Bronson... Uniontown...
Fulton... Redfield...
Mapleton... Harding...
Hiattville... Petersburg...
Hammond... Devon...
Porterville... Xenia...
LAT...LON 3803 9508 3804 9502 3803 9466 3773 9466
3767 9500 3768 9500 3768 9509
TIME...MOT...LOC 1337Z 243DEG 28KT 3776 9530
LindenbergThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:42 AM CDT | Dense Fog Advisory | SGF | Maries, Miller, Morgan, Phelps | 5 hr |
| May 19, 7:00 AM CDT | Special Weather Statement | SGF | Vernon | 30 min |
| May 19, 7:26 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 49 min |
| May 19, 7:46 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 44 min |
| May 19, 7:48 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 42 min |
| May 19, 8:34 AM CDT | Special Weather Statement | SGF | Laclede | 41 min |
| May 19, 9:51 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 54 min |
| May 19, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 65 min |
| May 19, 10:45 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper | 60 min |
| May 19, 11:12 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 63 min |
| May 19, 11:33 AM CDT | Special Weather Statement | SGF | Benton, Camden, Dallas, Hickory, Morgan, Polk | 42 min |
| May 19, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 40 min |
| May 19, 12:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 65 min |
| May 19, 12:33 PM CDT | Special Weather Statement | SGF | Dallas, Greene, Laclede, Pulaski, Webster | 42 min |
| May 19, 12:34 PM CDT | Special Weather Statement | SGF | Oregon | 41 min |
| May 19, 12:42 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 63 min |
| May 19, 12:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Webster | 63 min |
| May 19, 12:58 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 36 min |
| May 19, 1:02 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 58 min |
| May 19, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 57 min |
| May 19, 1:44 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 61 min |
| May 19, 2:07 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 53 min |
| May 19, 2:24 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 66 min |
| May 19, 2:40 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 65 min |
| May 19, 3:16 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 19, 3:47 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 32 min |
| May 19, 4:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 51 min |
| May 19, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 44 min |
| May 19, 4:48 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 42 min |
| May 19, 5:14 PM CDT | Tornado Warning | SGF | Barton, Vernon | 31 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Vernon | 40 min |
| May 19, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 35 min |
| May 19, 5:48 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 57 min |
| May 19, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 37 min |
| May 19, 6:00 PM CDT | Special Weather Statement | SGF | Dade, Dallas, Greene, Hickory, Polk | 45 min |
| May 19, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 33 min |
| May 19, 6:51 PM CDT | Special Weather Statement | SGF | Benton, Camden, Dallas, Laclede, Miller, Morgan and 1 more | 39 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.